Constipation on taking Lustrol (Sertraline)

I know this is not a subject that immediately appeals but has anyone suffered in this way and what can one do about it? Does it go in time? (Have been taking Sertaline for a couple of weeks). I have always had this problem in normal times but it is worse with the tablets. Do not want to pester the Doctor with this but may have to.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Poor you...as if life isn't hard enough to cope with. You have my sympathy. I have always suffered as well and it can determine what sort of day I have!!. I have never taken Sertaline so can't comment. Does it mention anything on side effects , having said that I think side effects cover pretty much everything lol!. I hope you get some answers soon x

  • Hi Ellabella. Thanks for the comment. Yes it does affect one's day. As to side effects it does mention this in the blurb; among about fifty other possible effects! They also say on no account stop taking the tablets. Ah well, have to put up with it until I find a solution. Many thanks again. Jonathan.

You may also like...